# SDR SWAA2019110538614

- Difficulty date: October 23, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 40,995 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A75021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H "Z" ANGLE CORRODED BETWEEN BS. 717+4 TO BS. 847, LBL 21. / R&R L/H Z-ANGLE PER SRM AND DWG.
